Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Whitehead conjecture and splitting $B\left( {\mathbf{Z}/2} \right)^k$


Authors: N. J. Kuhn, S. A. Mitchell and S. B. Priddy
Journal: Bull. Amer. Math. Soc. 7 (1982), 255-258
MSC (1980): Primary 55P42, 55R35; Secondary 20C20
MathSciNet review: 656206
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. F. Adams, Operations of the 𝑛th kind in 𝐾-theory, and what we don’t know about 𝑅𝑃^{∞}, New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972), Cambridge Univ. Press, London, 1974, pp. 1–9. London Math. Soc. Lecture Note Ser., No. 11. MR 0339178
  • Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239–281 (German). MR 0097062
  • I. M. James, Emery Thomas, H. Toda, and G. W. Whitehead, On the symmetric square of a sphere, J. Math. Mech. 12 (1963), 771–776. MR 0154282
  • Daniel S. Kahn, On the stable decomposition of Ω^{∞}𝑆^{∞}𝐴, Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II, Lecture Notes in Math., vol. 658, Springer, Berlin, 1978, pp. 206–214. MR 513576
  • Daniel S. Kahn and Stewart B. Priddy, The transfer and stable homotopy theory, Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 1, 103–111. MR 0464230
  • Nicholas J. Kuhn, The homology of the James-Hopf maps, Illinois J. Math. 27 (1983), no. 2, 315–333. MR 694646
  • R. James Milgram (ed.), Problems presented to the 1970 AMS Summer Colloquium in Algebraic Topology, Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970) Amer. Math. Soc., Providence, R.I., 1971, pp. 187–201. MR 0315691
  • [M] S. Mitchell, Complex bordism and stable homotopy type of B (Z/p × Z/p), Thesis, University of Washington, 1981.
  • Stephen A. Mitchell and Stewart B. Priddy, Symmetric product spectra and splittings of classifying spaces, Amer. J. Math. 106 (1984), no. 1, 219–232. MR 729761, 10.2307/2374436
  • Minoru Nakaoka, Cohomology mod 𝑝 of symmetric products of spheres, J. Inst. Polytech. Osaka City Univ. Ser. A 9 (1958), 1–18. MR 0121788
  • Robert Steinberg, Prime power representations of finite linear groups, Canad. J. Math. 8 (1956), 580–591. MR 0080669
  • [W] C. Witten, Self-maps of classifying spaces of finite groups and classification of low dimensional Poincarè duality spaces, Thesis, Stanford University, 1978.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55P42, 55R35, 20C20

Retrieve articles in all journals with MSC (1980): 55P42, 55R35, 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15027-3